# SDR AWXA0000450

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65538942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED IN RADIUS AT STA 540 RBL 1.     REMOVED AND REPLACED FLOOR SUPPORT IAW 737 SRM 51-40-02.
